# SDR CA050416001

- Difficulty date: April 15, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 2,218 hours
- Engine: Cont IO360K
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRONT SPAR CRACKED CENTER SECTION AT LIGHTNING HOLE.
